# SDR AALA20150920009

- Difficulty date: September 20, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 19,316 hours, 7,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN Z ANGLE WALL SUPPORT CORRODED OUT OF LIMITS, STATION 991 - 1014, RBL 33.  INSTALLED NEW SERVICEABLE Z ANGLE WALL SUPPORT IAW AARD 51-00-05-1.
